×

Ground state solutions for general Choquard equations with a variable potential and a local nonlinearity. (English) Zbl 1437.35209

Summary: This paper deals with the following Choquard equation with a local nonlinear perturbation: \[\begin{cases} - \Delta u+V(x)u=(I_{\alpha } \ast F(u))f(u)+g(u), \qquad x\in \mathbb{R}^N, \\ u\in H^1(\mathbb{R}^N), \end{cases}\] where \(I_{\alpha }: \mathbb{R}^N\rightarrow \mathbb{R}\) is the Riesz potential, \(N\ge 3\), \(\alpha \in (0, N)\), \(F(t)=\int_0^tf(s)\text{d}s\ge 0\) (\(\not \equiv 0\)), \(V\in{\mathcal{C}}^1(\mathbb{R}^N, [0, \infty ))\) and \(f, g\in{\mathcal{C}}(\mathbb{R}, \mathbb{R})\) satisfying the subcritical growth. Under some suitable conditions on \(V\), we prove that the above problem admits ground state solutions without super-linear conditions near infinity or monotonicity properties on \(f\) and \(g\). In particular, some new tricks are used to overcome the combined effects and the interaction of the nonlocal nonlinear term and the local nonlinear term. Our results improve and extend the previous related ones in the literature.

MSC:

35J20 Variational methods for second-order elliptic equations
35J62 Quasilinear elliptic equations
35Q55 NLS equations (nonlinear Schrödinger equations)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ackermann, N., On a periodic Schrödinger equation with nonlocal superlinear part, Math. Z., 248, 423-443 (2004) · Zbl 1059.35037
[2] Alves, C. O.; N’Obrega, A. B.; Yang, M. B., Multi-bump solutions for Choquard equation with deepening potential well, Calc. Var. Partial Differ. Equ., 55, 1-28 (2016) · Zbl 1408.35007
[3] Alves, Co; Yang, M., Existence of semiclassical ground state solutions for a generalized Choquard equation, J. Differ. Equ., 257, 4133-4164 (2014) · Zbl 1309.35036
[4] Ao, Y.: Existence of solutions for a class of nonlinear Choquard equations with critical growth. arXiv:1608.07064
[5] Chen, St; Tang, Xh, Berestycki-Lions conditions on ground state solutions for a nonlinear Schrödinger equation with variable potentials, Adv. Nonlinear Anal., 9, 496-515 (2020) · Zbl 1422.35023
[6] Chen, St; Tang, Xh, Improved results for Klein-Gordon-Maxwell systems with general nonlinearity, Discrete Contin. Dyn. Syst., 38, 2333-2348 (2018) · Zbl 1398.35026
[7] Chen, St; Tang, Xh, On the planar Schrödinger-Poisson system with the axially symmetric potential, J. Differ. Equ., 268, 945-976 (2020) · Zbl 1431.35030
[8] Chen, St; Zhang, Bl; Tang, Xh, Existence and non-existence results for Kirchhoff-type problems with convolution nonlinearity, Adv. Nonlinear Anal., 9, 148-167 (2018) · Zbl 1421.35100
[9] Chen, St; Fiscella, A.; Pucci, P.; Tang, Xh, Semiclassical ground state solutions for critical Schrödinger-Poisson systems with lower perturbations, J. Differ. Equ. (2019) · Zbl 1436.35078
[10] Gao, F.; Yang, M., On nonlocal Choquard equations with Hardy-Littlewood-Sobolev critical exponents, J. Math. Anal. Appl., 448, 1006-1041 (2017) · Zbl 1357.35106
[11] Jeanjean, L., Existence of solutions with prescribed norm for semilinear elliptic equations, Nonlinear Anal., 28, 1633-1659 (1997) · Zbl 0877.35091
[12] Jeanjean, L., On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on \({\mathbb{R}}^N\), Proc. R. Soc. Edinb. Sect. A, 129, 787-809 (1999) · Zbl 0935.35044
[13] Jeanjean, L.; Toland, J. F., Bounded Palais-Smale mountain-pass sequences, C. R. Acad. Sci. Paris Sér. I Math., 327, 23-28 (1998) · Zbl 0996.47052
[14] Li, Gd; Tang, Cl, Existence of a ground state solution for Choquard equation with the upper critical exponent, Comput. Math. Appl., 76, 2635-2647 (2018)
[15] Li, X.F., Ma, S.W.: Choquard equations with critical nonlinearities. arXiv:1808.05814
[16] Li, Xf; Ma, Sw; Zhang, G., Existence and qualitative properties of solutions for Choquard equations with a local term, Nonlinear Anal. Real World Appl., 45, 1-25 (2019) · Zbl 1412.35123
[17] Lieb, Eh, Existence and uniqueness of the minimizing solution of Choquard’s nonlinear equation, Stud. Appl. Math., 57, 93-105 (1976) · Zbl 0369.35022
[18] Liu, Xn; Ma, Sw; Zhang, X., Infinitely many bound state solutions of Choquard equations with potentials, Z. Angew. Math. Phys., 69, 118, 29 (2018)
[19] Luo, H., Ground state solutions of Pohozaev type and Nehari type for a class of nonlinear Choquard equations, J. Math. Anal. Appl., 467, 842-862 (2018) · Zbl 1398.35071
[20] Moroz, Im; Penrose, R.; Tod, P., Spherically-symmetric solutions of the Schrödinger-Newton equations, Class. Quantum Gravity, 15, 2733-2742 (1998) · Zbl 0936.83037
[21] Moroz, V.; Van Schaftingen, J., Groundstates of nonlinear Choquard equations: existence, qualitative properties and decay asymptotics, J. Funct. Anal., 265, 153-184 (2013) · Zbl 1285.35048
[22] Moroz, V.; Van Schaftingen, J., Existence of groundstate for a class of nonlinear Choquard equations, Trans. Am. Math. Soc., 367, 6557-6579 (2015) · Zbl 1325.35052
[23] Moroz, V.; Van Schaftingen, J., A guide to the Choquard equation, J. Fixed Point Theory Appl., 19, 773-813 (2017) · Zbl 1360.35252
[24] Pekar, S., Untersuchung über die Elektronentheorie der Kristalle (1954), Berlin: Akademie, Berlin · Zbl 0058.45503
[25] Rabinowitz, Ph, On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43, 270-291 (1992) · Zbl 0763.35087
[26] Ruiz, D.; Schaftingen, Jv, Odd symmetry of least energy nodal solutions for the Choquard equation, J. Differ. Equ., 264, 1231-1262 (2018) · Zbl 1377.35011
[27] Tang, Xh; Chen, St, Ground state solutions of Nehari-Pohoz̆aev type for Schrödinger-Poisson problems with general potentials, Discrete Contin. Dyn. Syst., 37, 4973-5002 (2017) · Zbl 1371.35051
[28] Tang, Xh; Chen, St, Ground state solutions of Nehari-Pohoz̆aev type for Kirchhoff-type problems with general potentials, Calc. Var. Partial Differ. Equ., 56, 110-134 (2017) · Zbl 1376.35056
[29] Tang, Xh; Chen, St, Singularly perturbed Choquard equations with nonlinearity satisfying Berestycki-Lions assumptions, Adv. Nonlinear Anal., 9, 413-437 (2020) · Zbl 1421.35068
[30] Tang, Xh; Lin, Xy, Existence of ground state solutions of Nehari-Pankov type to Schrödinger systems, Sci. China Math., 62, 1 (2019)
[31] Van Schaftingen, J.; Xia, J., Groundstates for a local nonlinear perturbation of the Choquard equations with lower critical exponent, J. Math. Anal. Appl., 464, 1184-1202 (2018) · Zbl 1398.35094
[32] Willem, M., Progress in Nonlinear Differential Equations and Their Applications (1996), Boston: Birkhäuser Boston Inc., Boston
[33] Zhang, H.; Xu, J.; Zhang, F., Existence and multiplicity of solutions for a generalized Choquard equation, Comput. Math. Appl., 73, 1803-1814 (2017) · Zbl 1375.35134
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.